Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 26, NWS Miami, FL

October 17, 2021

NWS Miami, FL issued this small craft advisory at Oct 17, 2021, 3:11 AM EDT. It took effect at Oct 17, 2021, 12:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2021, 3:11 AM EDT (07:11 UTC)
In effect from
Oct 17, 2021, 12:00 PM EDT
Expired
Oct 18, 2021, 2:58 PM EDT
In force
27 hr
Issued by
NWS Miami, FL

The text

As transmitted.

691 
WHUS72 KMFL 170711
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
311 AM EDT Sun Oct 17 2021

AMZ650-651-670-671-172100-
/O.NEW.KMFL.SC.Y.0026.211017T2100Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
311 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM EDT MONDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...From 5 PM this afternoon to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
6 follow-up statements
778 
WHUS72 KMFL 171227
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
827 AM EDT Sun Oct 17 2021

AMZ650-651-670-671-182100-
/O.EXT.KMFL.SC.Y.0026.211017T1600Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
827 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM EDT
MONDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and
  seas 4 to 7 feet expected.

* WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 
  to 60 NM excluding the territorial waters of Bahamas, Waters 
  from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, 
  Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM 
  and Coastal waters from Jupiter Inlet to Deerfield Beach FL 
  out 20 NM.

* WHEN...From noon today to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
874 
WHUS72 KMFL 171851
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
251 PM EDT Sun Oct 17 2021

GMZ676-181200-
/O.EXB.KMFL.SC.Y.0026.211018T0000Z-211018T1500Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
251 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT MONDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and
  seas 3 to 5 feet expected.

* WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 
  to 60 NM excluding the territorial waters of Bahamas, Waters 
  from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, 
  Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM 
  and Coastal waters from Jupiter Inlet to Deerfield Beach FL 
  out 20 NM.

* WHEN...From 8 PM this evening to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots,
and/or seas 7 feet or greater, are expected to produce hazardous
marine conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions. 

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use cautions when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ650-651-670-671-181200-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
251 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet expected.

* WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 
  to 60 NM excluding the territorial waters of Bahamas, Waters 
  from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, 
  Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM 
  and Coastal waters from Jupiter Inlet to Deerfield Beach FL 
  out 20 NM.

* WHEN...From noon today to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
007 
WHUS72 KMFL 180421
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1221 AM EDT Mon Oct 18 2021

GMZ656-657-181230-
/O.EXA.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
1221 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 1 to 3 feet.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM and Coastal waters from East Cape Sable to Chokoloskee 
  FL out 20 NM.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ650-651-670-671-181230-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1221 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ676-181230-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1221 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas around 4 feet.

* WHERE...Waters from Chokoloskee to Bonita Beach FL from 20 to 
  60 NM.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
772 
WHUS72 KMFL 180654
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
254 AM EDT Mon Oct 18 2021

AMZ650-651-670-671-181500-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
254 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and
  seas 4 to 7 feet.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ656-657-676-181500-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
254 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 2 to 4 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
068 
WHUS72 KMFL 181247
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
847 AM EDT Mon Oct 18 2021

AMZ650-651-670-671-182100-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
847 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ656-657-676-181500-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-211018T1500Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
847 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 2 to 4 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
013 
WHUS72 KMFL 181858
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
258 PM EDT Mon Oct 18 2021

AMZ650-651-670-671-182000-
/O.CAN.KMFL.SC.Y.0026.000000T0000Z-211018T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
258 PM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The Atlantic seas have fallen below 7 feet this afternoon as the
winds have decreasing to 15 to 20 knots. Therefore, the Small
Craft Advisory has been cancelled for the Atlantic waters of South
Florida.

$$

https://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 1:36 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Oct 17, 1:36 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Miami FL
136 AM EDT Sun Oct 17 2021

.AVIATION(06Z TAFS)...
VFR conditions will prevail throughout the forecast period. Light
and variable winds for the rest of the overnight will increase out
of the northwest by the middle of Sunday morning. Winds will
shift and become northeasterly in the afternoon. Scattered
showers will develop this afternoon affecting mainly the east
coast terminals. An isolated thunderstorm cannot be ruled out
across the southeastern terminals.

&&

.PREV DISCUSSION... (Issued 832 PM EDT Sat Oct 16 2021)

UPDATE...
The ridge of high pressure will continue to move further east into
the Atlantic waters allowing for a cold front to move southward
down the Sunshine States. This will keep the weather dry tonight
over South Florida before moisture works into the area from the
north for Sunday leading to some showers and may be a thunderstorm
in the afternoon hours especially the east coast metro areas.

Rest of the forecast looks good at this time and no other changes
are planned.

PREV DISCUSSION... (Issued 725 PM EDT Sat Oct 16 2021)

AVIATION(00Z TAFS)...
The weather will remain dry along with VFR conditions at all of
the TAF sites tonight. Winds will also become light and variable
tonight.

PREV DISCUSSION... (Issued 303 PM EDT Sat Oct 16 2021)

DISCUSSION...

Short Term (Today through Sunday):

High pressure over the region will give way to an approaching
cold front driven by an area of low pressure over eastern Canada
this weekend. As the front passes across the panhandle and
northern Florida today, entering Central Florida tonight before
passing through South Florida on Sunday, shower and thunderstorm
chances will remain on the low side thanks to relatively shallow
available moisture.

For this afternoon and evening, the most supportive environment over
the peninsula for convection will be over the southern tip of the
peninsula and most showers and any storms that could develop should
remain generally away from the metro areas. With the front
approaching overnight into Sunday morning, some pre-frontal
convection cannot be ruled out but the focus should remain over the
waters where the better instability will be located ahead of sunrise
and the commencement of diurnal heating.

The passage of the front will coincide with available surface-based
instability due to diurnal heating though weakening of the front as
it loses the support from coincident troughs aloft will act to
lessen coverage of showers and storms as well on Sunday. It is
possible that a last-minute Atlantic sea breeze could develop which
could allow for a convective focus along the east coast coincident
with the front on Sunday afternoon. Temperatures will reach the mid
to upper 80s before the front unless the front's passage comes
several hours earlier than forecast or there is increased cloud
cover is the front has not weakened as much as forecast.

Long Term (Sunday night through Friday):

Models begin the long term with a mid level trough exiting the
eastern seaboard, while a formerly associated frontal boundary, or
whtever's left of it, lingers around the upper Keys. Mid level drier
air also remains across SoFlo early in the work week.

High pressure quickly will build across the region in the wake of
FROPA, with more drier air will filter at the mid levels and
persisting through at least mid week. Pressure gradients between the
building high and the decaying boundary will increase a little,
resulting in periods of northeast breezy winds.  The
stalled/decaying boundary to our south will keep enough lingering
low level moisture across SoFlo, with a slight chance of showers
continuing through around Tuesday. Best chances for rain will be
across southern and eastern locations closer to the frontal
boundary. High temperatures through the middle of next week will
generally range from the lower to mid 80s across the east coast to
the upper 80s across the interior.

Latest global Model solutions still suggest the possibility of
having the remnants of the front gradually retrograding northward
during the second half of the work week. This may allow for another
surge in mid level moisture, resulting in increasing chances of
showers and thunderstorms.

Afternoon highs are expected to range from the mid to upper 80s
across the east coast metro areas, and in the upper 80s to around 90
across interior sections.

MARINE...

Winds will increase in the wake of the cold front moving across
the region on Sunday into Monday with cautionary conditions likely
and the possibility of advisory conditions to start the week.
Winds will remain elevated until mid to late week when winds and
seas will gradually subside.

BEACH FORECAST...

As winds and seas build behind the front, the risk of rip
currents will increase along the Atlantic beaches this week. An
elevated risk of rip currents is forecast to remain through most
of the week with rip current statements likely needed due to the
high risk that may develop for most days.

AVIATION (18z TAFs)...

Generally VFR with light winds through the period. Convective
activity should be minimal and focused inland and south of the
terminals. Frontal boundary approaches the area overnight and
passes through on Sunday with an increasing chance of showers and
storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  84  73  86 /  30  10  10  20
West Kendall     72  85  70  87 /  30  10  10  20
Opa-Locka        73  85  72  86 /  20  10  10  10
Homestead        72  84  72  85 /  30  20  20  20
Fort Lauderdale  74  84  73  85 /  20  10  10  10
N Ft Lauderdale  74  84  73  85 /  20  10  10  10
Pembroke Pines   72  84  71  85 /  20  10  10  10
West Palm Beach  72  83  72  85 /  20   0  10  10
Boca Raton       73  83  73  85 /  20  10  10  10
Naples           69  87  68  88 /  10  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 16, 4:24 PM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
424 PM EDT Sat Oct 16 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
171200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
424 PM EDT Sat Oct 16 2021

...Increasing Threat Of Rip Currents East Coast Beaches Next Week...
...Hazardous Sea Conditions Atlantic Waters Early Next Week...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Isolated thunderstorms will be possible over the
offshore Gulf Waters of South Florida late tonight. Mariners can
except lightning strikes to be the main hazard from the
thunderstorms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

The risk of rip currents will begin to increase on Sunday across the
Atlantic coast beaches and it will quickly become a high risk of rip
currents through the upcoming week.

Hazardous marine conditions will be possible early next week as
winds increase behind a cold frontal boundary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.